# SDR EIAA990174

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, SKIN DAMAGE WAS FOUND ON THE RT FUSELAGE AT STA 446 BETWEEN L24 AND L25.  HFEC INSPECTED THE TRIM-OUT IN THE SKIN FOR CRACKS AND CORROSION PER DOUGLAS NDT SPM, PART 6, 06-00-07, FIG 1.  FABRICATED A REPAIR FILLER FROM 2014-T6 OR 2024-T3, 0.05 INCH THICK.  FABRICATED AN INTERNAL FINGER DOUBLER FROM 6AL-4V TITANIUM, 0.025 INCH THICK.  REPAIRED PER ECRA 942-53-007-2 AND DC9 SRM 53-04 FIG 38.  (X)
